Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 27, NWS Wichita, KS

August 24, 2019Ellsworth County, Kansas

NWS Wichita, KS issued this tornado warning at Aug 24, 2019, 9:47 PM CDT for Ellsworth County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2019, 9:47 PM CDT (02:47 UTC)
Expired
Aug 24, 2019, 10:30 PM CDT
In force
43 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Ellsworth County, KS

The radar

The Wichita radar (KICT), 135 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 5:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

373 
WFUS53 KICT 250247
TORICT
KSC053-250330-
/O.NEW.KICT.TO.W.0027.190825T0247Z-190825T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
947 PM CDT Sat Aug 24 2019

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  Southwestern Ellsworth County in central Kansas...

* Until 1030 PM CDT.
    
* At 946 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 5 miles northwest of Holyrood, or 8 miles 
  northeast of Claflin, moving east-southeast at 15 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Holyrood and Lorraine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3858 9848 3868 9848 3868 9827 3855 9827
TIME...MOT...LOC 0246Z 274DEG 11KT 3863 9846 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

DARMOFAL
3 follow-up statements
902 
WWUS53 KICT 250258
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
958 PM CDT Sat Aug 24 2019

KSC053-250330-
/O.CON.KICT.TO.W.0027.000000T0000Z-190825T0330Z/
Ellsworth KS-
958 PM CDT Sat Aug 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN ELLSWORTH COUNTY...
    
At 957 PM CDT, a severe thunderstorm capable of producing a tornado 
was near Holyrood, or 7 miles northeast of Claflin, moving east-
southeast at 15 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holyrood and Lorraine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3858 9848 3868 9848 3868 9827 3855 9827
TIME...MOT...LOC 0257Z 287DEG 8KT 3861 9844 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

DARMOFAL
938 
WWUS53 KICT 250317
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1017 PM CDT Sat Aug 24 2019

KSC053-250330-
/O.CON.KICT.TO.W.0027.000000T0000Z-190825T0330Z/
Ellsworth KS-
1017 PM CDT Sat Aug 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN ELLSWORTH COUNTY...
    
At 1016 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles east of Holyrood, or 12 miles northeast of 
Claflin, moving east-southeast at 15 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holyrood and Lorraine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3858 9848 3868 9848 3868 9827 3855 9827
TIME...MOT...LOC 0316Z 285DEG 9KT 3859 9837 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

DARMOFAL
787 
WWUS53 KICT 250329
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1029 PM CDT Sat Aug 24 2019

KSC053-250336-
/O.EXP.KICT.TO.W.0027.000000T0000Z-190825T0330Z/
Ellsworth KS-
1029 PM CDT Sat Aug 24 2019

...THE TORNADO WARNING FOR SOUTHWESTERN ELLSWORTH COUNTY WILL EXPIRE
AT 1030 PM CDT...
    
The tornado threat has diminished for now and the Tornado Warning 
will expire at 1030 pm. However, large hail and damaging winds 
remain likely and a Severe Thunderstorm Warning remains in effect 
for southern Ellsworth county until 11 pm CDT.

A Tornado Watch remains in effect until midnight CDT for central
Kansas.

LAT...LON 3858 9848 3868 9848 3868 9827 3855 9827
TIME...MOT...LOC 0326Z 274DEG 11KT 3859 9834 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Aug 24, 6:53 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 24, 6:53 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
653 PM CDT Sat Aug 24 2019

...Updated for Aviation Discussion...

.SHORT TERM...(This evening through Monday night)
Issued at 303 PM CDT Sat Aug 24 2019

Morning low clouds continue to slowly erode with the afternoon
heating. Focus late this afternoon through tonight will be severe
weather chances and flooding threat.

Scattered showers and thunderstorms are expected to develop late
this afternoon or this evening across NW KS, close to the Neb/KS
line, ahead a fairly strong mid level wave currently over the
panhandle of Neb, in the upslope flow regime. The combination of
good forcing, a mid level baroclinic zone, moderate instability and
bulk shear will lead to this scattered cluster of storms becoming
severe as it begins to shift SE towards central KS. Most of the
convective bearing hi-rez model solutions bear this out. There is
one caveat, that further south in the warm sector, west of a KHYS to
KGBD line, a few discrete supercells may develop ahead of the
cluster in NW KS late this afternoon.  Any supercell that develops
may track east towards central KS.  If a supercell can remain
discrete, all facets of severe weather will be possible, given
favorable directional shear profiles with 2 inch hail, damaging
winds and even a tornado or two.

As the evening progresses, expect the south-southeast moving storm
cluster, in central KS, to congeal with any discrete supercells,
into a strongly forced forward propagating complex of storms (MCS).
As it moves south, cold pool will lead to the complex accelerating
south, with the cluster turning into a damaging wind (60-70mph
winds) and flooding threat. Think the complex makes it into south
central KS after 09z.  Have already expanded the flood watch further
to the east to areas along and just east of I-135, given high
precipitable water values.  Forward propagation of the complex will
probably limit the flash flooding/heavy rainfall threat, but do
expect high rainfall rates, which may lead to street flooding and
lowland flooding. Still think some areas could see 1 to 3 inches of
rainfall.

Think showers/storms will be ongoing across most of southern KS into
Sunday morning possibly into Sun afternoon for eastern sections, so
will keep some chance pops in for the lingering showers/storms on
Sun.

Increasing warm advection for late Sun into Mon will push most of
the convective activity further northeast of the area thru early
Mon. Could see some sort of complex of storms move across NE KS and
eastern KS for early Mon. A strong cold front looks to push south
across the area for Mon night through early Tue, so storm chances
will return to much of southern KS for late Monday night. Both the
ECMWF and GFS coming through a little faster with this front than
previous runs, which would lead to storm chances increasing on Mon
afternoon and Mon night.

Ketcham

.LONG TERM...(Tuesday through Saturday)
Issued at 303 PM CDT Sat Aug 24 2019

The middle to end of the week looks dry, with possibly some
lingering storms along the KS/OK border early Tue, as the medium
range models suggests a ridge of high pressure will settle over the
plains. This will lead to a period of dry and seasonal conditions
for the area. Model blends look way over done with pops for Wed, so
with collaboration with neighbors, lowered or removed pops for most
of Wed/Wed night.

Medium range models now suggesting another cold front will push into
the area for late Thu into early Fri.  This looks like another shot
of showers and storms for the area.

Ketcham

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 652 PM CDT Sat Aug 24 2019

Expecting thunderstorm chances to increase from the northwest this
evening and overnight, with the highest confidence across central
and south-central Kansas. Strong to severe wind gusts, intense
rainfall and IFR conditions are possible within the strongest
cores. Thunderstorm chances may tend to linger past daybreak
across mainly central and south-central Kansas, within a zone of
persistent 850-700mb warm advection and moisture transport.
Activity should gradually decrease in coverage from the north
Sunday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    68  81  70  89 /  80  40  10  30
Hutchinson      66  81  69  87 /  80  30   0  20
Newton          65  79  69  87 /  80  40  10  30
ElDorado        66  79  68  89 /  80  50  10  30
Winfield-KWLD   68  80  69  90 /  80  50  10  30
Russell         64  83  69  84 /  80  10  10  20
Great Bend      65  82  69  84 /  80  10   0  10
Salina          66  82  69  86 /  70  20  10  30
McPherson       66  81  69  86 /  80  30   0  30
Coffeyville     70  79  70  89 /  40  80  10  30
Chanute         69  77  69  88 /  50  70  20  40
Iola            69  77  68  88 /  50  60  20  40
Parsons-KPPF    70  77  69  88 /  50  70  20  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ032-033-047>052-
067>069-082-083-091>093.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...ADK
Hazardous weather outlook, Aug 24, 4:09 PM CDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
409 PM CDT Sat Aug 24 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-252115-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
409 PM CDT Sat Aug 24 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered thunderstorms are forecast to develop over the high plains
in northwest Kansas this evening and tonight. Flash flooding and
damaging winds are the greatest threats. While isolated strong to
severe storms could develop anywhere across the area this afternoon,
the more likely scenario is for severe thunderstorms to develop in
central Kansas late this afternoon or early evening then move into
south central Kansas late this evening and overnight.

Large hail and a brief tornado are possible with any isolated
storms that occur early this evening along and west of a line from
Russell to Hutchinson to Wichita to Wellington. Once the storms
develop into a line, the threat for hail and tornadoes will
diminish, but the damaging wind threat will increase.

Check the latest flash flood watch for additional information on
the flooding threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Storms will likely be ongoing Sunday morning, with lingering
flooding from the heavy rain on Saturday night and the threat of
strong storms in southeast Kansas during the day.

A better chance of severe storms is expected on Monday as a cold
front moves across the area during the afternoon and early evening.
the greatest threat will be roughly along and east of the Kansas
Turnpike.

Heat indices of 100-105 are forecast Monday afternoon roughly along
and south of Highway 400.

There may be additional chances for storms for Thursday through
Friday. However confidence is low when and where would occur. Check
later outlooks for updated information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for portions of central and south
central Kansas this evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

Howerton/Ketcham

In the hours before

Special weather statement, Aug 24, 8:50 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
850 PM CDT Sat Aug 24 2019

KSZ033-250230-
Lincoln KS-
850 PM CDT Sat Aug 24 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Lincoln County in central Kansas...

* Until 930 PM CDT.

* At 849 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Sylvan Grove, or 10 miles north
  of Wilson...moving northeast at 40 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Lincoln, Sylvan Grove, Beverly, Barnard and Ash Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Tornado Watch remains in effect until midnight CDT for central
Kansas.

LAT...LON 3922 9793 3899 9793 3888 9848 3909 9848
      3922 9829
TIME...MOT...LOC 0149Z 236DEG 35KT 3898 9845

KETCHAM
Local storm report, Aug 24, 9:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
909 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             7 SSE DORRANCE          38.75N 98.54W
08/24/2019  E1.00 INCH       RUSSELL            KS   FIRE DEPT/RESCUE

            55 TO 70 MPH WINDS ALSO REPORTED.

0903 PM     TSTM WND GST     7 S DORRANCE            38.74N 98.59W
08/24/2019  E70.00 MPH       RUSSELL            KS   FIRE DEPT/RESCUE

            55 TO 70 MPH WINDS. QUARTER SIZE HAIL WAS ALSO REPORTED.

&&

BDK
Local storm report, Aug 24, 9:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
921 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FUNNEL CLOUD     8 NW CLAFLIN            38.61N 98.64W
08/24/2019                   BARTON             KS   STORM CHASER

&&

ADK
Local storm report, Aug 24, 9:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             9 N CLAFLIN             38.65N 98.54W
08/24/2019  E1.75 INCH       BARTON             KS   LAW ENFORCEMENT

            LOCATION ESTIMATED BASED ON RADAR.

&&

ADK
Local storm report, Aug 24, 9:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TORNADO          8 N CLAFLIN             38.64N 98.54W
08/24/2019                   BARTON             KS   LAW ENFORCEMENT

            BRIEF TOUCHDOWN. TORNADO HAS LIFTED.

&&

BDK
Local storm report, Aug 24, 9:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
942 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FUNNEL CLOUD     8 NNE CLAFLIN           38.63N 98.48W
08/24/2019                   BARTON             KS   FIRE DEPT/RESCUE

            FUNNEL CLOUD REPORTED JUST WEST OF THE BARTON/ELLSWORTH
            COUNTY LINE.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:18 PM CDTSpecial Weather StatementICTRussell12 min
Aug 24, 7:27 PM CDTSevere Thunderstorm WarningICTRussell33 min
Aug 24, 7:54 PM CDTRiver Flood WarningICTRussell4 days
Aug 24, 7:56 PM CDTRiver Flood WarningICTRussell6 hr
Aug 24, 8:13 PM CDTSpecial Weather StatementICTRussell17 min
Aug 24, 8:20 PM CDTSevere Thunderstorm WarningICTBarton, Russell40 min
Aug 24, 8:34 PM CDTTornado WarningICTBarton, Russell26 min
Aug 24, 8:50 PM CDTSpecial Weather StatementICTLincoln40 min
Aug 24, 8:59 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell46 min
Aug 24, 9:14 PM CDTAreal Flood WarningICTBarton, Ellsworth, Lincoln, Russell12 hr
Aug 24, 9:15 PM CDTTornado WarningICTBarton, Ellsworth45 min
Aug 24, 10:24 PM CDTSevere Thunderstorm WarningICTEllsworth36 min
Aug 24, 11:01 PM CDTSevere Thunderstorm WarningICTEllsworth29 min
Aug 24, 11:11 PM CDTSevere Thunderstorm WarningICTBarton, Lincoln, Russell64 min
Aug 24, 11:58 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Rice62 min
Aug 25, 12:45 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice, Saline60 min
Aug 25, 1:41 AM CDTRiver Flood WarningICTEllsworth20 hr
Aug 25, 1:44 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Kingman, McPherson, Marion, Reno and 2 more76 min
Aug 25, 1:49 AM CDTRiver Flood WarningICTLincoln19 hr
Aug 25, 1:53 AM CDTRiver Flood WarningICTSaline11 hr
Aug 25, 2:45 AM CDTFlash Flood WarningICTBarton5 hr
Aug 25, 2:57 AM CDTSpecial Weather StatementICTButler, Chase, Kingman, Reno, Sedgwick33 min
Aug 25, 3:16 AM CDTAreal Flood WarningICTSedgwick4 hr
Aug 25, 3:29 AM CDTSpecial Weather StatementICTButler, Chase, Greenwood, Kingman, Sedgwick, Sumner31 min
Aug 25, 3:55 AM CDTSpecial Weather StatementICTButler, Cowley, Elk, Greenwood, Sumner35 min
Aug 25, 4:11 AM CDTAreal Flood WarningICTReno3 hr
Aug 25, 4:27 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk, Greenwood, Wilson, Woodson33 min
Aug 25, 4:30 AM CDTSpecial Weather StatementICTKingman30 min
Aug 25, 4:36 AM CDTSpecial Weather StatementICTBarton24 min
Aug 25, 5:23 AM CDTSpecial Weather StatementICTHarper37 min
Aug 25, 6:12 AM CDTSpecial Weather StatementICTCowley33 min
Aug 25, 6:46 AM CDTSpecial Weather StatementICTChautauqua29 min
Aug 25, 7:55 AM CDTRiver Flood WarningICTRussell31 hr
Aug 25, 8:29 AM CDTRiver Flood WarningICTSaline62 hr
Aug 25, 8:56 AM CDTRiver Flood WarningICTBarton5 hr
Aug 25, 9:02 AM CDTRiver Flood WarningICTReno, Rice4 days
Aug 25, 9:11 AM CDTAreal Flood WarningICTBarton, Russell48 hr
Aug 25, 9:14 AM CDTSpecial Weather StatementICTHarper46 min
Aug 25, 9:16 AM CDTSpecial Weather StatementICTKingman44 min
Aug 25, 9:22 AM CDTSevere Thunderstorm WarningICTKingman46 min
Aug 25, 9:59 AM CDTSpecial Weather StatementICTHarper, Kingman46 min
Aug 25, 10:03 AM CDTAreal Flood WarningICTRice8 hr
Aug 25, 10:07 AM CDTAreal Flood WarningICTKingman5 hr
Aug 25, 10:18 AM CDTSpecial Weather StatementICTReno42 min
Aug 25, 10:32 AM CDTSpecial Weather StatementICTHarper43 min
Aug 25, 12:04 PM CDTSpecial Weather StatementICTSumner41 min
Aug 25, 2:16 PM CDTRiver Flood WarningICTSumner19 hr

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.